Please use this identifier to cite or link to this item: http://dspace.regi.rovno.ua:8080/jspui/handle/123456789/1354
Title: ПРО МЕТОД НАЙМЕНШИХ КВАДРАТІВ АДАПТОВАНИЙ ДО ЗАКОНУ ПОХИБОК ПІРСОНА-ДЖЕФФРІСА
Authors: Джунь Й. В. // Dzhyn J. V.
Keywords: Г. Джеффріс., закон похибок, асиметрія похибок. // G. Jeffries., law of errors, asymmetry of errors.
Issue Date: 2014
Publisher: Геодезія, картографія і аерофотознімання, Львів, 2014, № 79 с. 20-27.
Abstract: В статті досліджено метод найменших квадратів, адаптований по закону похибок Пірсона-Джеффріса. // The article investigates the method of least squares, adapted according to the law of Pearson-Jeffreys errors.
URI: http://dspace.regi.rovno.ua:8080/jspui/handle/123456789/1354
Appears in Collections:Наукові роботи кафедри математичного моделювання

Files in This Item:
File Description SizeFormat 
Стаття - Джунь Й. В..pdf781,15 kBAdobe PDFThumbnail
View/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.